# SDR FDEA200908052907

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850505
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - LEADING EDGE CAVITY SLAT TRACK NR 16 INBD RIB FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01 REV 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 107.
